# SDR SWAA2022010348066

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - SUPPORT LOCATED BTW BS 727B TO BS 727E AND LBL 53 AT LEVEL SIDEWALL AREA AT AFT CARGO COMPARTMENT ; 2021-544467 / [01] REPLACED ANGLE SUPPORT LOCATED BTW BS 727B TO BS 727E AND LBL 53 AT LEVEL SIDEWALL AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02. AND SRM 51-40-02; DWG 149A9490; REV -. SEE INDIVIDUAL SIGNOFF BELOW.; [02] REPLACED ANGLE SUPPORT LOCATED BTW BS 727B TO BS 727E AND LBL 53 AT LEVEL SIDEWALL AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02. AND SRM 51-40-02; DWG 149A9490; REV -. SEE INDIVIDUAL SIGNOFF BELOW.
